On almost symmetric sequences in L_p

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)269-278
JournalActa Mathematica Hungarica
Volume54
Publication statusPublished - 1989

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On almost symmetric sequences in L_p. / Berkes, István.

In: Acta Mathematica Hungarica, Vol. 54, 1989, p. 269-278.

Research output: Contribution to journalArticleResearchpeer-review

@article{83eca164cdf5424cb146ea8231a1c75f,
title = "On almost symmetric sequences in L_p",
author = "Istv{\'a}n Berkes",
year = "1989",
language = "English",
volume = "54",
pages = "269--278",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - On almost symmetric sequences in L_p

AU - Berkes, István

PY - 1989

Y1 - 1989

M3 - Article

VL - 54

SP - 269

EP - 278

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -